# SDR UPS05845654

- Difficulty date: October 5, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755854U1
- Part serial: TAG844081
- Condition: Corroded
- Location: Fs1200 L26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 C-PIT STA 1200 L26L BANANA FITTING HAS HEAVY CORROSION.  REMOVED AND REPLACED BANANA FITTING AT STA 1200 L26L IAW SRM 53-2-0, AND 51=1-20D,AND SRM 51-3-2.
